# SDR R61A201706270468

- Difficulty date: June 7, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17087229001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT BRACKET AT FR 80 STR 28R. REMOVED AND REPLACED P/N 170-87229-001 SEE EAMS W/O H5690 SEQ 1540 SN 221 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
